Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Normal Bases for Infinite Galois Ring Extensions
University West, Department of Technology.ORCID iD: 0000-0001-6594-7041
1999 (English)In: Colloquium Mathematicum, ISSN 0010-1354, E-ISSN 1730-6302, Vol. 79, 235-240 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
1999. Vol. 79, 235-240 p.
National Category
Mathematics
Research subject
ENGINEERING, Mathematics
Identifiers
URN: urn:nbn:se:hv:diva-2349OAI: oai:DiVA.org:hv-2349DiVA: diva2:311193
Available from: 2010-04-20 Created: 2010-04-20 Last updated: 2015-06-24Bibliographically approved

Open Access in DiVA

No full text

Search in DiVA

By author/editor
Lundström, Patrik
By organisation
Department of Technology
In the same journal
Colloquium Mathematicum
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

Total: 79 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf